After receiving drugs designated for the purpose of relief of those or other conditions of a sudden, the symptoms returned. The patient's condition is deteriorating several times, even coma. This manifested the syndrome, which is known in medicine since then, as the use of hormone therapy has begun. The first case was described in a patient receiving insulin. The situation with diabetes was not significant because the reception of insulin was immediately renewed. A completely different situation with drugs - glucocorticoids. It is vitally important hormones, appointed in situations when all other remedies are not effective. When developing withdrawal of glucocorticoids, the clinical picture is much more dangerous than it was before the start of hormone therapy.
Withdrawal hormonal agents
Sudden discontinuation of hormonal therapy entails "breakage syndrome", the manifestations of which depend on the mechanism of action of therapeutic drugs. After glucocorticoid therapy there is deterioration of the disease, the treatment of which were appointed by hormones. In severe cases, adrenal insufficiency syndrome manifests itself, which is rapidly growing and often ends with heart failure. Therefore, at present the syndrome of glucocorticoids is not developing as developed a clear scheme of gradual reduction of dosage of hormonal agents. The body of the patient gradually "get used" to reduce the dose of exogenous hormone and proceeds to develop its own.
Well-known "rebound effect" in gynecology. To date, the only example in medicine when withdrawal leads to a positive result. So, after three months of hormonal contraceptives, removal of the drug stimulates the release of its own hormones. So stimulates ovulation. Perhaps a few eggs at a time. This is the basis of infertility treatment.
A similar condition of cancellation occurs after long-term use of any drug, even "ordinary aspirin", which is assigned for the purpose of blood thinners. In the case of anticoagulants also develops withdrawal symptoms that indicate an increased blood viscosity and tendency to form blood clots.
Withdrawal symptoms of withdrawal
In psychiatric practice, the cancellation of a drug that affects the central nervous system, resulting in poor health, suffering which manifests the whole body, "accustomed" to the constant doping.
Has developed the syndrome in psychiatry is regarded as an indication of the patient depending on the particular medicament.
Withdrawal of antidepressants
Following abrupt cessation of antidepressants depression returned with all its manifestations
. When the dosage is calculated on a gradual decline, manifestations cancel smoothed
. Nevertheless, melancholy state continues for some time
. It leveled by taking herbal remedies, normotensive
. When withdrawal of antidepressant occurs under medical supervision, dangerous complications usually excluded
. If a person takes drugs uncontrollably, and then running out supplies, cancellation can cause hard physiological responses that are not limited to insomnia, and depressed mood, and manifested convulsions, tremor, palpitations
. Withdrawal disappear like by magic after a single dose of the same drug
. Of course, this exacerbates the dependency on the drug
A somewhat different situation with alcohol, which is never assigned for therapeutic purposes. But is abstinence syndrome can also lead to undesirable consequences, including death.
Alcohol withdrawal syndrome
Alcohol withdrawal is characterized by health disorder, which manifests itself by the following violations:
Mental disorder, delirium tremens, evolving as alcohol withdrawal syndrome in the third or fourth day after the termination of his admission. By this time, almost all are signs of a hangover, but they suddenly returned. Most often, at night. Frightening hallucinations may provoke aggression directed as on others, and on the patient. Drinking alcohol during this period does not bring relief.
Neurologic manifestations are characterized by tremors, convulsions, psevdoparalichami. The developed alcohol withdrawal syndrome leads to violations of the sensitivity of the skin, excessive sweating, not related to the high temperature of the body or the environment.
Somatic disorders cause suffering to the following:
- digestive system;
From the digestive system marked nausea, diarrhea and vomiting.
The suffering of the genitourinary system include a reduction in potency, and urinary disorders.
Rapidly developed alcohol withdrawal syndrome after a long binge of particular danger to life due to degenerative changes in the myocardium. There is the following situation - without a regular intake of alcohol stops the heart.
Once a person quits smoking, he feels something similar to withdrawal symptoms of alcoholism. However, symptoms of nicotine withdrawal is much easier, though, at the end of abstinence is a psychological dependence. Since the withdrawal of nicotine in medicine also occurs, this state is purchased on their own. Nevertheless, it needs medical correction.